# SDR ASAA2017110722468

- Difficulty date: November 7, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 28,862 hours, 8,584 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 1495
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 79,573 hours, 42,175 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  LEFT PACK LIGHT CAME ON WITH NO MASTER CAUTION.  RAN CHECKLIST AND LIGHT STAYED ON. AFTER TESTING THE LIGHTS TEST LEFT PACK LIGHT WENT OUT.  ADVISED MAINTENANCE, WAS ADVISED TO REPLACE THE LAMP. AFTER RELAMP OF LEFT PACK LIGHT, PACK LIGHT STAYED OUT. PUSHED THE MASTER CAUTION AND LEFT PACK LIGHT CAME ON BUT WENT OUT WHEN MASTER CAUTION PUSH TO RESET WAS PRESSED. ACFT GROUNDED. REMOVED AND REPLACED THE LT PACK TEMP CONTROL VALVE, LEAK AND OPS CHECK NORMAL IAW AMM 21-51-10. GROUND VERIFICATION CHECK GOOD.
